Lacunae in the spectrum of a fourth order differenetial operator with periodic coefficients
Differencialʹnye uravneniâ, Tome 11 (1975) no. 11, pp. 1942-1948
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_11_a3,
author = {V. A. Erovenko},
title = {Lacunae in the spectrum of a fourth order differenetial operator with periodic coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1942--1948},
year = {1975},
volume = {11},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_11_a3/}
}
V. A. Erovenko. Lacunae in the spectrum of a fourth order differenetial operator with periodic coefficients. Differencialʹnye uravneniâ, Tome 11 (1975) no. 11, pp. 1942-1948. http://geodesic.mathdoc.fr/item/DE_1975_11_11_a3/